# SDR QXEA2017101600620

- Difficulty date: September 29, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N433QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4210
- Aircraft time: 22,616 hours, 24,498 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 216-234
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE IN THE FUSELAGE SKIN BETWEEN BS 216 AND 234.5, STRINGER 18 TO 19R.  CUT OUT DAMAGE IAW SRM 53-20-00-02-03. NDT CARRIED OUT IAW NDTM 6, 51-00-08-250-801.  REPAIRED THE SKIN IAW SRM 53-20-00-02-03.
